Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS Wilmington, OH

March 27, 2016Miami County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 10:43 PM EDT for Miami County, Montgomery County, Ohio. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2016, 10:43 PM EDT (02:43 UTC)
Expired
Mar 27, 2016, 11:15 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 10:56 PM EDTTSTM WND DMG5 Nw Tipp City, OHSEVERAL LARGE LIMBS DOWNED AT THE TROY COUNTRY CLUB.
Mar 27, 11:03 PM EDTTSTM WND GST 48Kday Dayton Cox Apt, OH
Mar 27, 11:08 PM EDTTSTM WND GST 50Troy, OHSPOTTER REPORTED 1/2 TO 3/4 INCH HAIL ALONG WITH ESTIMATED WIND GUSTS OF 50 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

133 
WUUS51 KILN 280243
SVRILN
OHC109-113-280315-
/O.NEW.KILN.SV.W.0010.160328T0243Z-160328T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1043 PM EDT SUN MAR 27 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1115 PM EDT.

* AT 1043 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  WEST MILTON...MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  DAYTON...HUBER HEIGHTS...TROY...PIQUA...VANDALIA...ENGLEWOOD...TIPP CITY...
  WEST MILTON...COVINGTON...BRADFORD...PLEASANT HILL...BROWN...CLAYTON...
  UNION...BROOKVILLE...PHILLIPSBURG...LAURA...FLETCHER...POTSDAM AND
  CASSTOWN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 22 AND 38.
 I-75 IN OHIO BETWEEN MILE MARKERS 61 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4018 8402 3992 8405 3986 8412 3985 8443
      4017 8443 4020 8422
TIME...MOT...LOC 0243Z 236DEG 45KT 3994 8439 

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
2 follow-up statements
435 
WWUS51 KILN 280251
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 PM EDT SUN MAR 27 2016

OHC109-113-280315-
/O.CON.KILN.SV.W.0010.000000T0000Z-160328T0315Z/
MONTGOMERY OH-MIAMI OH-
1051 PM EDT SUN MAR 27 2016

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY AND MIAMI COUNTIES UNTIL 1115 PM EDT...

AT 1051 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
WEST MILTON...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
DAYTON...HUBER HEIGHTS...TROY...PIQUA...VANDALIA...ENGLEWOOD...TIPP CITY...
WEST MILTON...COVINGTON...PLEASANT HILL...BROWN...CLAYTON...UNION...
FLETCHER...CASSTOWN...LUDLOW FALLS...FARRINGTON...POLO...BRANDT AND
GRAYSON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 25 AND 38.
 I-75 IN OHIO BETWEEN MILE MARKERS 61 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4018 8402 3992 8405 3986 8412 3985 8437
      3992 8435 4018 8438 4020 8422
TIME...MOT...LOC 0251Z 236DEG 43KT 3999 8429 

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
884 
WWUS51 KILN 280308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT SUN MAR 27 2016

OHC109-113-280317-
/O.EXP.KILN.SV.W.0010.000000T0000Z-160328T0315Z/
MONTGOMERY OH-MIAMI OH-
1108 PM EDT SUN MAR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
MIAMI COUNTIES WILL EXPIRE AT 1115 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN MIAMI COUNTY UNTIL 1145 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 4018 8402 3992 8405 3986 8412 3985 8437
      3992 8435 4018 8438 4020 8422

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:45 PM EDT, 58 minutes earlier.

Area forecast discussion, Mar 27, 9:45 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT SUN MAR 27 2016

.SYNOPSIS...
DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG
A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING
WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND
DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER
TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN
FLOW AROUND THE HIGH.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN FAR WESTERN COUNTIES IS SET TO
EXPIRE AT 11 PM. CONVECTIVE TRENDS INDICATE A DECREASING HAIL
THREAT WITH LOSS OF INSTABILITY BUT WIND FIELDS REMAIN STRONG
AROUND STRENGTHENING SURFACE LOW.

PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED
1010MB SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST
MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND
BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED
ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL
DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN
ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE
WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT
EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR
SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION
EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT AS
LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING WITH
LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM
TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH
LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS
UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE
WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S
ARE EXPECTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST
COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH
PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY.
WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING
MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY.
DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD
CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES.

TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION
AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S.
SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY
WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER
TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND
SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY
REACHING/ECLIPSING THE 70 DEG F MARK.

WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE
AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE
WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT.

STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT
TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS
CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A
RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN
INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS
KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT
ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS
SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT.

COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR
FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY
WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN
ADDITION TO A LOW CHANCE OF SHOWERS.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT
MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS
THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE
TERMINAL THIS EVENING INTO EARLY MORNING.

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES
THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS
AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS
MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE
THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH
GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS.
SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE
POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL
RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL
HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR
BETWEEN 15Z AND 18Z.

HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO
TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS
DIMINISH.

OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR
CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY
THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...BPP
AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT SUN MAR 27 2016

INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072-
281430-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS
WILL BE BETWEEN 7 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

INZ073>075-080-KYZ089>096-OHZ077-078-281430-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING
WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS
WILL BE BETWEEN 7 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY
MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE
FOR FROST...WHICH MAY AFFECT TENDER VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430-
LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW
STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR
DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE
BETWEEN 10 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

KYZ097>099-OHZ079-281430-
BRACKEN-ROBERTSON-MASON-BROWN-
1028 AM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW
STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR
DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE
BETWEEN 10 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY
MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE
FOR FROST...WHICH MAY AFFECT TENDER VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

HATZOS

In the hours before

Special weather statement, Mar 27, 10:06 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 PM EDT SUN MAR 27 2016

OHZ034-042-280230-
MERCER OH-DARKE OH-
1006 PM EDT SUN MAR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND DARKE
COUNTIES UNTIL 1030 PM EDT...

AT 1006 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...VERSAILLES...UNION CITY...FORT RECOVERY...ANSONIA...WEBSTER...
WAYNE LAKES...GETTYSBURG...OSGOOD...BURKETTSVILLE...NORTH STAR...
HOLLANSBURG...ROSSBURG...PALESTINE...NEW WESTON...YORKSHIRE...ELDORA
SPEEDWAY...SHARPS CROSSING...ROSE HILL AND COSMOS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4038 8446 4017 8443 3998 8461 4000 8481
      4040 8480 4041 8479
TIME...MOT...LOC 0206Z 251DEG 41KT 4016 8488

HICKMAN
Local storm report, Mar 27, 10:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND GST     KRID RICHMOND APT       39.76N 84.84W
03/27/2016  M59 MPH          WAYNE              IN   AWOS

&&

SFH
Local storm report, Mar 27, 10:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     5 SSW RICHMOND          39.76N 84.91W
03/27/2016                   WAYNE              IN   EMERGENCY MNGR

            ONE TREE WAS REPORTED KNOCKED DOWN AT THE INTERSECTION OF
            US 27 AND ESTEB RD.

&&
Special weather statement, Mar 27, 10:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EDT SUN MAR 27 2016

OHZ034-035-042-043-051-280300-
AUGLAIZE OH-MIAMI OH-MERCER OH-DARKE OH-SHELBY OH-
1026 PM EDT SUN MAR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AUGLAIZE...
NORTHWESTERN MIAMI...SOUTHEASTERN MERCER...NORTHEASTERN DARKE AND
SOUTHWESTERN SHELBY COUNTIES UNTIL 1100 PM EDT...

AT 1026 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ANSONIA...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
PIQUA...MINSTER...VERSAILLES...FORT LORAMIE...ANSONIA...HARDIN...WEBSTER...
RUSSIA...OSGOOD...BURKETTSVILLE...NORTH STAR...ROSSBURG...LOCKINGTON...NEW
WESTON...YORKSHIRE...NEWPORT IN SHELBY COUNTY...ELDORA SPEEDWAY...LAKE
LORAMIE STATE PARK...POLO AND WILLOWDELL.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4041 8426 4017 8422 4015 8468 4039 8469
TIME...MOT...LOC 0226Z 262DEG 36KT 4025 8458

HICKMAN
Local storm report, Mar 27, 10:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 PM EDT SUN MAR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     5 NW CONNERSVILLE       39.70N 85.22W
03/27/2016                   FAYETTE            IN   LAW ENFORCEMENT

            LARGE TREE DOWN NEAR INTERSECTION OF COUNTY ROADS 400 N
            AND N 450 W.

&&

KC
Special weather statement, Mar 27, 10:33 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EDT SUN MAR 27 2016

OHZ070-077-280300-
HAMILTON OH-BUTLER OH-
1033 PM EDT SUN MAR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HAMILTON AND BUTLER
COUNTIES UNTIL 1100 PM EDT...

AT 1033 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...FOREST PARK...
SHARONVILLE...MONROE...BLUE ASH...TRENTON...SPRINGDALE...READING...
MONTGOMERY...HARRISON...NORTH COLLEGE HILL...WYOMING...MOUNT HEALTHY...
FINNEYTOWN...SOUTH MIDDLETOWN...WEST CHESTER AND ROSS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 15 AND 16.
 I-74 IN OHIO BETWEEN MILE MARKERS 1 AND 15.
 I-75 IN OHIO BETWEEN MILE MARKERS 11 AND 23.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3944 8482 3958 8438 3923 8436 3913 8482
TIME...MOT...LOC 0233Z 250DEG 42KT 3933 8480

HICKMAN

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:07 PM EDTSpecial Weather StatementILNMercer38 min
Mar 27, 9:59 PM EDTSevere Thunderstorm WarningILNDarke, Preble34 min
Mar 27, 10:06 PM EDTSpecial Weather StatementILNDarke24 min
Mar 27, 10:21 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble27 min
Mar 27, 10:26 PM EDTSpecial Weather StatementILNDarke34 min
Mar 27, 10:33 PM EDTSpecial Weather StatementILNButler, Hamilton27 min
Mar 27, 10:58 PM EDTTornado WarningILNShelby7 min
Mar 27, 11:03 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby29 min
Mar 27, 11:32 PM EDTSpecial Weather StatementILNChampaign, Logan, Union28 min
Mar 28, 12:37 AM EDTSpecial Weather StatementILNFairfield38 min
Mar 28, 1:04 AM EDTSpecial Weather StatementILNHocking26 min
Mar 28, 3:59 PM EDTFrost AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.